# SDR SCNA96045

- Difficulty date: April 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N275AF
- Make and model: Boeing 727227
- Aircraft serial: 22092
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Part number: 652082753
- Condition: Corroded
- Location: Bs 400
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE VISIT, THE FLOOR BEAM UPPER CHORD AT STATION 400 WAS FOUND CORRODED UNDERNEATH THE CENTER AISLE.  REPAIRED CORRODED FLOOR BEAM IAW BOEING SRM 53-10-08 FIGURE 8.
